Une nouvelle version du théorème d'extension de Hartogs pour les applications séparément holomorphes entre espaces analytiques

Tom 76 / 2001

O. Alehyane, A. Zeriahi Annales Polonici Mathematici 76 (2001), 245-278 MSC: 31C10, 32D15, 32H02. DOI: 10.4064/ap76-3-5


This paper is concerned with the problem of extension of separately holomorphic mappings defined on a “generalized cross" of a product of complex analytic spaces with values in a complex analytic space.

The crosses considered here are inscribed in Borel rectangles (of a product of two complex analytic spaces) which are not necessarily open but are non-pluripolar and can be quite small from the topological point of view.

Our first main result says that the singular set of a given separately holomorphic mapping defined on such a cross is quite small from the pluripotential point of view in the product space in the sense that each of its projections is pluripolar.

Then for some special crosses, we deduce more precise results on the extension of separately holomorphic mappings on such crosses, giving generalizations of all the main results obtained earlier by various authors in this direction.


  • O. AlehyaneDépartement de Mathématiques
    Université Chouaib Doukkali
    Faculté des Sciences, B.P. 20
    El Jadida, Maroc
  • A. ZeriahiLaboratoire de Mathématiques Emile Picard
    UMR-CNRS 5580
    Université Paul Sabatier
    118 route de Narbonne
    F-31062 Toulouse, France

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek